# SDR AALA201612019036

- Difficulty date: November 28, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 60,747 hours, 22,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A9559
- Condition: Damaged
- Location: L1 Door
- Part time: 47,733 hours, 18,506 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR FAILED THE EMERGENCY LIGHTING TEST.  ARMING HANDLE IS DIFFICULT TO PLACE IN THE SLIDE ARM POSITION. GIRT FLAP ASSEMBLY IS TOO RIGID AND INTERFERED WITH DOOR ASSY, CAUSING A SPONGY HANDLE AND INTERMITTENT SLIDE LIGHT ON ECAM.  REPLACED THE DOOR SLIDE IAW AMM 25-62-44.
